# SDR 97FDEA00822

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821788
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF BS 481 SPLICE PLATE BETWEEN STRINGER 5 RT AND 6 RT.
